# SDR CA120704004

- Difficulty date: June 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: 697070003
- Condition: Damaged
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT, NR 1 ENGINE HAD A VIBRATION STARTING AT 57 PERCENT TORQUE AND INCREASED AS TORQUE INCREASED. VIBRATION STOPPED BELOW 57 PERCENT TORQUE.  ALL OTHER ENGINE INDICATIONS NORMAL.  MAINTENANCE REPLACED PROPELLER ASSY TEARDOWN REVEALED DAMAGED BEARING LINERS.
